# SDR ASAA2013072895697

- Difficulty date: July 28, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,352 hours, 7,696 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H6PL
- Condition: Failed
- Location: Hf System
- Part time: 12,899 hours, 3,898 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO UNREADABLE BAD SOUND, SEEMS TO TRANSMIT OK.  NO DIFFERENCE ON THEE DIFFERENT FREQUENCIES.  ACFT GROUNDED. REPLACED NR 1 HF RADIO IAW MM 23-11-21 SYS OPS CHECKED GOOD.
